A numerical method for solving a hyperbolic system with singularities
Differencialʹnye uravneniâ, Tome 32 (1996) no. 7, pp. 986-989
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1996_32_7_a15,
author = {S. N. Sytova},
title = {A numerical method for solving a hyperbolic system with singularities},
journal = {Differencialʹnye uravneni\^a},
pages = {986--989},
year = {1996},
volume = {32},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1996_32_7_a15/}
}
S. N. Sytova. A numerical method for solving a hyperbolic system with singularities. Differencialʹnye uravneniâ, Tome 32 (1996) no. 7, pp. 986-989. http://geodesic.mathdoc.fr/item/DE_1996_32_7_a15/